QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 283
  • Download : 0
It is known that every nontrivial knot has at least two quadrisecants. Given a knot, we mark each intersection point of each of its quadrisecants. Replacing each subarc between two nearby marked points with a straight line segment joining them, we obtain a polygonal closed curve which we will call the quadrisecant approximation of the given knot. We show that for any hexagonal trefoil knot, there are only three quadrisecants, and the resulting quadrisecant approximation has the same knot type.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
2011-12
Language
English
Article Type
Article
Citation

JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693

ISSN
0218-2165
URI
http://hdl.handle.net/10203/98445
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0